# SDR DL72W001269

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 57,749 hours, 39,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES IN EMERGENCY LIGHT ABOVE L1 DOOR WEAK.  REPLACED BATTERIES, OPS NORMAL.
